DSpace Repository

EQUICONVERGENCE THEOREMS FOR STURM^LIOVILLE OPERATORS WITH SINGULAR POTENTIALS (RATE OF EQUICONVERGENCE IN W|-NORM)

Show simple item record

dc.contributor.author I.V. Sadovnichaya
dc.date.accessioned 2012-07-02T16:01:16Z
dc.date.available 2012-07-02T16:01:16Z
dc.date.issued 2012-06-26
dc.identifier.issn 2077-9879
dc.identifier.uri http://dspace.enu.kz/handle/data/1558
dc.description.abstract We studv the Sturm-Liouville operator Ly = l(y) = + q(x)y with ax2 Diriehlet boundary conditions y(0) = y(n) = 0 in the space L2[0,n], We assume that the potential has the form q(x) = u'(x), where u G W|[0,n] with 0 < в < 1/2. Here W|[0,n] = [L2,W2,]e is the Sobolev space. We consider the problem of equieonvergenee in W|[0, n]-norm of two expansions of a function f G L2[0,n], The first one is constructed using the system of the eigenfunctions and associated en_US
dc.description.sponsorship Евразийский национальный университет имени Л.Н. Гумилева Казахстан, Астана en_US
dc.relation.ispartofseries Mathematical Journal;Volume 1, Number 1 (2010), 8-16
dc.subject equieonvergenee en_US
dc.subject Sturm-Lioville operators en_US
dc.subject singular potential en_US
dc.title EQUICONVERGENCE THEOREMS FOR STURM^LIOVILLE OPERATORS WITH SINGULAR POTENTIALS (RATE OF EQUICONVERGENCE IN W|-NORM) en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account